# SDR ASAA2018101826546

- Difficulty date: October 18, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,793 hours, 13,832 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CAB ILLUMINATED. QRH PROCEDURE COMPLETED LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED AMM TASK 21-61-00-700-808-001. BITE TEST. CHECKED GOOD. NO FAULT NOTED. ALSO RESET BOX. OPS NORMAL.
